# SDR ASOA201905147046

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 44,833 hours, 34,500 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7475T761
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND RIB 21 INSIDE ACCESS PANEL 551CB CRACKED. MAINTENANCE REMOVED THE DAMAGED AREA AND FAB. A FILLER AND DOUBLER FOR RIB 21 IAW SRM 57-20-07. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
